# SDR RAIA201411240001

- Difficulty date: November 24, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 35,126 hours, 32,373 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Condition: Loose
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN FROM INSIDE DURING PREFLIGHT.  MAINTENANCE INSPECTED AND SECURED TORQUE TUBE BELLCRANK, OPS CHECK GOOD.
